MAUDE Adverse Event Report: WARSAW ORTHOPEDICS GALAXY; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS GALAXY; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 7002526
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent posterior cervical canal dilatation due to cervical spinal stenosis.Intra-operatively, the instrument broke.No fragment of the instrument remained inside the patient.No patient complication occurred as a result of the alleged event.
 
Additional Manufacturer Narrative
H6: product analysis: visual and optical examination identified that the breakage is consistent with excessive torque applied during tightening of the cen tral nut.This is consistent with over torque.Additional information: d10, h3, h6.If information is provided in the future, a supplemental report will be issued.

Brand Name
GALAXY
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key9614732
Report Number1030489-2020-00092
Device Sequence Number19502486
Product Code KWP
UDI-Device Identifier00885074175058
UDI-Public00885074175058
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7002526
Device Lot Number0134086W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2020
Initial Date Received by Manufacturer 12/23/2019
Supplement Date Received by Manufacturer05/27/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR